Advanced

Some Properties of Two Stage Least Squares as Applied to Nonlinear Models

Edgerton, David LU (1972) In International Economic Review 13(February). p.26-32
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Economic Review
volume
13
issue
February
pages
26 - 32
publisher
Wiley-Blackwell
ISSN
0020-6598
language
English
LU publication?
yes
id
bf6b848e-10e4-49a4-a86f-417ff155a4b6 (old id 1384830)
date added to LUP
2009-04-20 12:27:15
date last changed
2016-04-16 10:48:27
@misc{bf6b848e-10e4-49a4-a86f-417ff155a4b6,
  author       = {Edgerton, David},
  issn         = {0020-6598},
  language     = {eng},
  number       = {February},
  pages        = {26--32},
  publisher    = {ARRAY(0xb086d88)},
  series       = {International Economic Review},
  title        = {Some Properties of Two Stage Least Squares as Applied to Nonlinear Models},
  volume       = {13},
  year         = {1972},
}